# SDR SWAA2024052381717

- Difficulty date: May 2, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. LEFT FLOOR CAP STRIP HAS CORROSION.<[01] RECEIVED NEW AFT CARGO COMP. LEFT FLOOR CAP STRIP REF INSTALLATION TO TASK CARD TTG8Q00T4LDX;[02] VERIFIED STEP 1.
